# SDR GTIA2019102434725

- Difficulty date: October 23, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 5,910 hours, 2,529 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT AT TOP OF DESCENT ODOR IN COCKPIT, SHUT OFF PACK 1 AND ODOR DISSIPATED. ( PACKS A321 WITH MOD. 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/ MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED OPS TEST OF PACK FLOW AND INDICATION IAW AMM 21-51-00 OPS CHECK GOOD. THIS CLEARS DMI# 249663801. PLACARD REMOVED MOC NOTIFIED.
